Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 16, NWS San Diego, CA

October 1, 2016

NWS San Diego, CA issued this small craft advisory at Oct 1, 2016, 2:56 AM PDT. It took effect at Oct 2, 2016, 12:00 PM PDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2016, 2:56 AM PDT (09:56 UTC)
In effect from
Oct 2, 2016, 12:00 PM PDT
Expired
Oct 4, 2016, 7:22 PM PDT
In force
55 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

147 
WHUS76 KSGX 010956
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 AM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY...

PZZ750-775-011800-
/O.NEW.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
256 AM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 10 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 10 PM PDT
MONDAY. 

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE
  OUTER WATERS...10 TO 15 KT WITH GUSTS 20 TO 25 OVER THE INNER
  WATERS.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9
  SECONDS.

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ALBRIGHT
11 follow-up statements
772 
WHUS76 KSGX 011752
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1052 AM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY...

PZZ750-775-020500-
/O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1052 AM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
10 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE
  OUTER WATERS...AND 10 TO 15 KT WITH GUSTS 20 TO 25 OVER THE
  INNER WATERS.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS 
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 
  SECONDS...PRODUCING STEEP WAVES. 

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PG
475 
WHUS76 KSGX 020434
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
934 PM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY...

PZZ750-775-021400-
/O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
934 PM PDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
10 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE 
  OUTER WATERS...AND 10 TO 15 KT WITH GUSTS 20 TO 25 KT OVER THE 
  INNER WATERS. 

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS 
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 
  SECONDS...PRODUCING STEEP WAVES. 

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
829 
WHUS76 KSGX 020850
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 AM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY...

PZZ750-775-022115-
/O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
150 AM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER
  WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH GUSTS TO 20 KT
  OVER THE INNER WATERS.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS 
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 
  SECONDS...PRODUCING STEEP WAVES. 

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ALBRIGHT
673 
WHUS76 KSGX 022038
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
138 PM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY...

PZZ750-775-030515-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
138 PM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE 
  OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH GUSTS TO 
  20 KT OVER THE INNER WATERS. 

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS 
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 
  SECONDS...PRODUCING STEEP WAVES. 

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PG
350 
WHUS76 KSGX 030421
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 PM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY THROUGH 10 PM MONDAY...

PZZ750-775-031300-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
921 PM PDT SUN OCT 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER
  WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH LOCAL GUSTS OVER 20
  KT OVER THE INNER WATERS.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 9 FT OVER THE OUTER WATERS
  AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9
  SECONDS...PRODUCING STEEP WAVES.

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
532 
WHUS76 KSGX 030928
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
228 AM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY THROUGH 10 PM TODAY...

PZZ750-775-032100-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
228 AM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE 
  OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH LOCAL 
  GUSTS OVER 20 KT OVER THE INNER WATERS. 

* WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT OVER THE OUTER WATERS
  AND 4 TO 6 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9
  SECONDS...PRODUCING STEEP WAVES.

* INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO 
  COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE 
  ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
652 
WHUS76 KSGX 032018
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
118 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY THROUGH 10 PM TODAY FOR THE INNER WATERS
AND THROUGH 11 PM TUESDAY FOR THE OUTER WATERS...

.BREEZY NORTHWESTERLY WINDS AND STEEP SEAS WILL CONTINUE OVER
THE INNER WATERS THROUGH THIS EVENING...AND OVER THE OUTER WATERS
THROUGH EARLY TUESDAY NIGHT. GUSTS OF 20-25 KT ARE EXPECTED, WITH
STEEP SEAS OF 6-8 FT IN THE OUTER WATERS. CONDITIONS WILL IMPROVE
BY WEDNESDAY.

PZZ775-040500-
/O.EXT.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
118 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7 TO
  9 SECONDS...PRODUCING STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-040500-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
118 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS NEAR 20 KT.

* WAVES/SEAS...COMBINED SEAS OF 4 TO 6 FT WITH A SWELL PERIOD 7 TO
  9 SECONDS...PRODUCING STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
174 
WHUS76 KSGX 040403
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
903 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY THROUGH 11 PM TUESDAY FOR THE OUTER WATERS...

.WINDS ARE WELL UNDER 20 KNOTS IN THE INNER WATERS, AND THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED THERE. FOR THE OUTER WATERS,
SOME WIND GUSTS BETWEEN 20 AND 25 KNOTS WILL OCCUR THROUGH TUESDAY
EVENING, MAINLY NEAR SAN CLEMENTE ISLAND. THERE WILL BE 

PZZ750-040515-
/O.CAN.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
903 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL CONTINUE TO BE 20 KNOTS OR LESS THE REST OF TONIGHT IN
THE INNER COASTAL WATERS.

$$

PZZ775-041300-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
903 PM PDT MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS 20 TO 25 KT AT TIMES.

* WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7 
  TO 9 SECONDS...PRODUCING STEEP WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
369 
WHUS76 KSGX 040817
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
117 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY THROUGH 11 PM THIS EVENING FOR THE OUTER
COASTAL WATERS...

.BRISK NORTHWEST WINDS WITH GUSTS OF 20 TO 25 KT WILL CONTINUE IN
THE OUTER COASTAL WATERS THROUGH THIS EVENING.

PZZ775-042100-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
117 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS 20 TO 25 KT AT TIMES.

* WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7
  TO 9 SECONDS...PRODUCING STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
016 
WHUS76 KSGX 042006
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
106 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY THROUGH 11 PM THIS EVENING FOR THE OUTER
COASTAL WATERS...

.BRISK NORTHWEST WINDS WITH GUSTS OF 20 TO 25 KT COULD OCCUR IN
THE OUTER COASTAL WATERS THROUGH THIS EVENING...ALONG WITH STEEP
SEAS.

PZZ775-050600-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
106 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 KT WITH LOCAL GUSTS TO 25 KT POSSIBLE.

* WAVES/SEAS...COMBINED SEAS OF 5 TO 6 FT WITH A SWELL PERIOD 7
  SECONDS...RESULTING IN POSSIBLE STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HARRISON
565 
WHUS76 KSGX 050222
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
722 PM PDT TUE OCT 4 2016

PZZ775-050330-
/O.CAN.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
722 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL BE 20 KNOTS OR LESS THE REST OF THIS EVENING IN THE
OUTER WATERS, AND SEAS WILL BE 5 TO 6 FEET.

$$

MAXWELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 8:45 PM PDT, 6 hours 11 minutes earlier.

Area forecast discussion, Sep 30, 8:45 PM PDT, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
845 PM PDT FRI SEP 30 2016

.SYNOPSIS...
A low pressure trough will slowly move across California this
weekend bringing cooler and breezy weather Sunday and Monday. The
strongest westerly winds will surface in mountains, deserts, and
coastal waters. Marine layer cloudiness will become progressively
more extensive each night and morning with drizzle possible Sunday
night into Monday morning. Dry with modest warming Tuesday through
Thursday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Skies were clear this evening with little low cloud development at
the coast through 8 pm. However the vis was down to 3 miles at Red
Beach and 6 miles at Imperial Beach, and temp/dew point spreads were
less than 5 degrees at the coast. So expect areas of low clouds and
fog to form later tonight in the coastal zones.

Friday was yet another very warm day in what has been week of hot
weather. Cooling is just around the corner though. A deep upper low
west of British Columbia will move south Saturday and develop into a
longwave trough along the West Coast. Saturday will still be another
warm day here in SoCal, but not quite as warm as today. Sunday and
Monday will be noticeably cooler by about 10 degrees as the trough
axis sweeps across SoCal.

As the trough moves in Sunday, breezes will pick up everywhere,
particularly in the mountains and deserts during the afternoon and
evening. Preliminary estimates on top gusts for the windiest spots
will exceed 50 mph. Monday it will really feel like fall with
breezy/windy weather and daytime highs at or below average.

The marine layer will deepen over the weekend in the increasing
onshore flow and an intermittent coastal eddy. Low clouds will
spread farther inland Sunday and Monday, and it may be deep enough
for areas of drizzle west of the mountains Monday morning. Light
measurable precip is possible on the foothills and lower mountains
slopes.

The tough moves out Tuesday and is followed by weak ridging that
will bring modest warming and weak offshore flow Wednesday and
Thursday.

&&

.AVIATION...
010345Z...Coast/Valleys...Patchy low stratus and fog could develop
late tonight along the coast and reach a few coastal airports.
Confidence is low with occurrence and timing, but the most likely
period of stratus/fog would be 11Z to 16Z Sat. If clouds develop,
bases will likely be below 800 ft MSL with patchy vis below 2 miles
and a small possibility of dense fog with vis 1/4 mile or less.
Mostly clear skies with unrestricted vis will prevail Saturday after
16Z with a better chance of stratus/fog Saturday night with higher
cloud bases.

Mountains/Deserts...Mostly clear skies with unrestricted vis will
prevail through Saturday night.

&&

.MARINE...
No hazardous marine weather is expected through Saturday. An area of
low pressure moving inland along the California coast will produce
unsettled conditions Sunday afternoon through Monday. Northwesterly
wind gusts during this period are expected to be 25-30 kt for the
outer coastal waters, with combined seas of 6-8 ft. A Small Craft
Advisory will likely be needed Sunday afternoon through Monday for
the outer coastal waters.

&&

.BEACHES...
3-4 foot southerly swells from 190 degrees will bring 3-5 foot surf,
with occasional 6 foot sets north of Oceanside, through Saturday.
These swells may also produce strong rip and longshore currents at
the beaches. For Sunday into early next week, the southerly swell
will slowly diminish and mix with a building short period northwest
wind swell. This will result lower, but choppier surf conditions.

&&

.FIRE WEATHER...
As a trough of low pressure generates strong onshore winds on
Sunday, there will be a time of low humidity below 15 percent
combining with those strong winds Sunday afternoon and evening
mainly on the lee slopes of mountains and into parts of adjacent
deserts. However, the humidity quickly rebounds as the trough
arrives Sunday evening. Critical fire weather conditions may
happen, but only for a short time and only on isolated mountain
lee slopes. Will continue to monitor, but at this time no
hazardous fire weather products are anticipated.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX Watches/Warnings/Advisories...
CA...None.
PZ...None.

&&

PUBLIC/FIRE WEATHER...Moede/MM
AVIATION/MARINE/BEACHES...Maxwell

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.